# SDR HNAA2017062900221

- Difficulty date: June 29, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 62,289 hours, 70,475 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT BAG BAY SMOKE DETECTOR WILL NOT TEST. R&R SMOKE DETECTOR IAW AMM 26-12-01 PART INSTALLED/REMOVED SMOKE DETECTOR 30-231-3 PART INSTALLED S/N 17090 PART REMOVED S/N 35177.
